# SDR SWIA200923002

- Difficulty date: October 30, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 36,313 hours, 30,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT LIGHT INOP.  (FLT 6618)  REPLACED NR 4 EMERGENCY BATTERY PACK AND CHARGER.
